Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The convergence of a universal algorithm for a self-adjoint equation in Hilbert space

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    G. I. Marchuk and N. N. Yanenko, in: Some Problems of Computational and Applied Mathematics, G. I. Marchuk (editor) [in Russian], Novosibirsk (1966), pp. 5–22.

  2. 2.

    D. K. Faddeev and V. N. Faddeeva, Computational Methods of Linear Algebra [in Russian], Fiz-Fizmatgiz, Moscow-Leningrad (1963), p. 613.

Download references

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 10, No. 3, pp. 706–709, May–June, 1969.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Boyarintsev, Y.E., Vasil'ev, V.G. The convergence of a universal algorithm for a self-adjoint equation in Hilbert space. Sib Math J 10, 512–514 (1969). https://doi.org/10.1007/BF01078341

Download citation

Keywords

  • Hilbert Space
  • Universal Algorithm